Thank you for sharing this.. I've been concerned about vaccines for some time. I would like to share also that I have an eplipetic dog (Diagnois is due to C.O.M.S.) I skipped his vaccines in 2017 and for an entire year he only had 1 seizure because he was given Tramadol. Eplipetic aren't suppose to be given Tramadol... Then last July 2018 I got his vaccines.. I wish I hadn't.. From July to present he has had seizures again averaging 1 a week.. Sometimes 2 a week. One which included a seizure that would not stop. It took 25 minutes to get him to the emergency animal hospital. The seizure continued nonstop until I got him THERE. I almost lost him. His meds have been increased now. Also note I have the diazepam to prevent cluster seizures. I gave that to him but it didn't help. I'm told now, poss. Because it was several months old.. No one told me it should be renewed every 3-4 months. Also it is light sensitive. This is the medication in a syringe kept refrigerated.
I truly believe this has occurred because of the vaccines... I hope this personal info is helpful. My yard is fenced and I don't take my pets around other dogs.. I have a dog sitter come to my house if I have to leave them for an extended time.. I have discontinued vaccines for all my babies now. I have four... Thank you again for sharing this info... The attached picture is Copper, my little baby that had the seizures.
Vaccines contain toxic Thimerosol (Mercury) and Aluminum as preservatives which are not supposed to be in the human blood stream. These and other substances can cause swelling on the brain with can result in seizures, problems with the nervous system. There are videos on You Tube (which keep getting removed) showing teenage girls having seizures together in a latin america school gym minutes after they all received their vaccines for HPV.....